# SDR AU960057

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Condition: Empty
- Location: Crew-Pass Door S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ENTRY DOOR EMERGENCY POWER RESERVOIR BOTTLE REQUISITIONED FROM STORES (WITH SERVICEABLE TAG) WAS EMPTY - INVESTIGATION FOUND THAT THERE WAS A LEAK FROM THE PRESSURE GAUGE ADAPTER -  SUSPECT CAUSED BY DROPPING OR DAMAGING THE BOTTLE AND GAUGESOMEWHERE IN THE PERIOD FOLLOWING OVERHAUL AND BEFORE DELIVERY TOTHE AIRCRAFT
